Papers

  1. Statistics for biquadratic covers of the projective line over finite fields, Journal of Number Theory 173 (2017), 448–477 (joint with E. Lorenzo and G. Meleleo, with an appendix by Alina Bucur). pdf,  arXiv:1503.03276v2.
  2. Mumford curves covering p-adic Shimura curves and their fundamental domains, (to appear in Transactions of the AMS, joint with L. Amorós).arXiv:1608.04891v2. Magma code padicFundamentalDomains.
  3. CM points on Shimura curves and p-adic binary quadratic forms, (to appear in Acta Arithmetica). arXiv:1703.01133v2.

In progress

  1. Explicit Well-Rounded Twists of Two-Dimensional Ideal Lattices (joint with T. M. Damir and D. Karpuk).
  2. Computations on Jacobians of Mumford curves (joint work with I. Giné).
  3. Traces of high powers of the Frobenius class in a family of biquadratic curves (joint work with E. Lorenzo and G. Meleleo). See Chapter 6 in Meleleo’s thesis.

Contributions to books

  1. Galois representations associated to Hilbert modular forms arising from Shimura curves: Carayol’s theorem, in Galois Representation associated to Hilbert modular forms (ed. V. Rotger), Notes del Seminari de Teoria de Nombres de Barcelona (UB-UAB-UPC). Barcelona, 2015.
  2. P. Milione (ed.) Uniformització no arquimediana de corbes de génere g>1, Notes del Seminari de Teoria de Nombres de Barcelona (UB-UAB-UPC), Barcelona, 2015 (with the collaboration of S. Arias de Reyna, I. Giné, D. Remon, C. de Vera, X. Xarles). ISBN 978-84-15895-008.
Advertisements